# SDR HALA2022022800058

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 32,685 hours, 5,164 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING FUELING PROCESS LINE SERVICE UNABLE TO MOVE FUEL INTO TAIL.// REMOVED AND REPLACED TRIM TANK INLET VALVE (705QN) PER AMM 28-27 -52. CHECKS OK. OK FOR SVC  ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 43015 ON 43-2826-9-0001 S/N 46140
